# SDR A6WA2019093046886

- Difficulty date: September 25, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 35,553 hours, 34,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 601R31527221S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBOARD FLOOR SUPPORT ANGLE AT PAX DOOR ENTRY HAS CORROSION AT FS 333 TO FS 319.7, FLOOR LEVEL JUST ABOVE STRINGER 18L.   REMOVED AND REPLACED ANGLE IAW CRJ-200 SRM 51-42-21 AND 51-42-06
